| Catalog Number |
8065149529 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during surgery, the ophthalmic soft tip came off as the tip was introduced into the vitreous cavity.Procedure details and patient impact have not been provided.Additional information has been requested, none received till date.
Event or Problem Description
Additional information received indicated that the issue occurred during retinal surgery.The surgery was completed without any problem after removing the tip.There was no patient harm.
Additional Manufacturer Narrative
Additional information is provided in section a3.A.B.3, b.5, d.4, h.4, h.6.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in sections h.6 and h.11.A sample was not received at the investigation site for evaluation for the report of tip came off inside vitreous cavity; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The photos and videos attached to the parent file were reviewed by the manufacturing site.Photo 1 shows a pak label, the reported product and lot information is confirmed.Photo 2 shows a cannula in an opened pack.Video 1 shows a cannula being removed from the eye with no soft tip attached.Video 2 shows the retrieval process of the soft tip from the eye.The reported issue is confirmed from the photo/video review.The video review confirms the reported issue of tip came off inside vitreous cavity; however, because a sample was not received and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, the root cause for customer complaint issue cannot be determined.The exact root cause for this complaint is unknown, therefore, specific action with regards to this complaint cannot be taken.An acceptance quality limit (aql) sampling is performed to ensure that the product meets release acceptance criteria.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).